Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Cheyenne, WY

May 17, 20134 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2013, 2:08 PM MDT for 4 counties in Nebraska. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2013, 2:08 PM MDT (20:08 UTC)
Expired
May 17, 2013, 3:15 PM MDT
In force
67 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 166 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS55 KCYS 172008
SVRCYS
NEC013-123-157-165-172115-
/O.NEW.KCYS.SV.W.0004.130517T2008Z-130517T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
208 PM MDT FRI MAY 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  EXTREME SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 315 PM MDT

* AT 204 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  MINATARE...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KILPATRICK LAKE AROUND 235 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4240 10341 4207 10283 4190 10340 4196 10352
TIME...MOT...LOC 2008Z 211DEG 19KT 4198 10341

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
4 follow-up statements
500 
WWUS55 KCYS 172026
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT FRI MAY 17 2013

NEC013-123-157-165-172115-
/O.CON.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SIOUX NE-
226 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL
AND SOUTHERN BOX BUTTE COUNTIES UNTIL 315 PM MDT...

AT 223 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF LAKE MINATARE...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KILPATRICK LAKE AROUND 245 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4240 10341 4207 10283 4190 10340 4196 10352
TIME...MOT...LOC 2027Z 224DEG 17KT 4203 10339

HAIL...1.50IN
WIND...60MPH

$$

LIEBL
189 
WWUS55 KCYS 172036
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
236 PM MDT FRI MAY 17 2013

NEC157-172045-
/O.CAN.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
SCOTTS BLUFF NE-
236 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. MORE STORMS ARE POSSIBLE THIS AFTERNOON. 

LAT...LON 4207 10283 4192 10334 4196 10337 4200 10336
      4200 10340 4213 10349 4240 10341
TIME...MOT...LOC 2035Z 224DEG 17KT 4206 10335

$$

NEC013-123-165-172115-
/O.CON.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
BOX BUTTE NE-MORRILL NE-SIOUX NE-
236 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN SIOUX...NORTHWESTERN MORRILL AND SOUTHERN BOX BUTTE
COUNTIES UNTIL 315 PM MDT...

AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KILPATRICK
LAKE...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KILPATRICK LAKE AROUND 245 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4207 10283 4192 10334 4196 10337 4200 10336
      4200 10340 4213 10349 4240 10341
TIME...MOT...LOC 2035Z 224DEG 17KT 4206 10335

HAIL...1.00IN
WIND...60MPH

$$

LIEBL
461 
WWUS55 KCYS 172101
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI MAY 17 2013

NEC123-165-172111-
/O.CAN.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
MORRILL NE-SIOUX NE-
301 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SIOUX AND
NORTHWESTERN MORRILL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4207 10283 4201 10306 4201 10331 4207 10339
      4234 10331
TIME...MOT...LOC 2101Z 210DEG 29KT 4215 10308

$$

NEC013-172115-
/O.CON.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
BOX BUTTE NE-
301 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BOX
BUTTE COUNTY UNTIL 315 PM MDT...

AT 300 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BEREA...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
BOX BUTTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4207 10283 4201 10306 4201 10331 4207 10339
      4234 10331
TIME...MOT...LOC 2101Z 210DEG 29KT 4215 10308

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
309 
WWUS55 KCYS 172114
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT FRI MAY 17 2013

NEC013-172123-
/O.EXP.KCYS.SV.W.0004.000000T0000Z-130517T2115Z/
BOX BUTTE NE-
314 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOX BUTTE COUNTY WILL
EXPIRE AT 315 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN 
BOX BUTTE COUNTY. 

LAT...LON 4207 10283 4201 10306 4201 10331 4207 10339
      4234 10331
TIME...MOT...LOC 2113Z 210DEG 29KT 4223 10301

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:20 PM MDT, 48 minutes earlier.

Area forecast discussion, May 17, 1:20 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI MAY 17 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1240 PM MDT FRI MAY 17 2013

QUITE INTERESTING WEATHER SCENARIO SHAPING UP FOR THIS AFTERNOON
AND EVENING. 18Z...NOON...DEWPOINT DISCONTINUITY AND PSEUDO
DRYLINE ALREADY SHOWING UP FROM EAST OF CHEYENNE TO SOUTH OF
DOUGLAS...WITH SURFACE DEWPOINTS ONLY IN THE LOWER TO MID 20S WEST
OF THIS DRYLINE FEATURE...AND UPPER 40S TO LOWER 50S DEWPOINTS
EAST OF THE DRYLINE AT DOUGLAS...TORRINGTON...CHADRON...
SCOTTSBLUFF...ALLIANCE...KIMBALL AND SIDNEY.

FOR THIS AFTERNOON...VISIBLE SATELLITE IMAGERY SHOWING A WELL
PRONOUNCED FULL SUN AREA OVER THE SOUTHEAST HALF OF OUR COUNTIES.
WATER VAPOR IMAGERY SHOWING A WELL PRONOUNCED DRY SLOT WORKING
NORTHEASTWARD ACROSS NORTHERN COLORADO AND SOUTHEAST WYOMING
WITH ASSOCIATED SHORTWAVE TROUGH ALOFT WORKING NORTHEAST.

LATE THIS AFTERNOON...NORTH TO SOUTH ORIENTED SURFACE TROUGH WILL
EXTEND FROM RAPID CITY...ALONG THE WYOMING-NEBRASKA STATE LINE
INTO EASTERN COLORADO. WARM MID LEVEL TEMPERATURES...700 MB
TEMPERATURES NEAR 12 CELSIUS...LIKELY WILL PROVIDE ENOUGH
CONVECTIVE INHIBITION...CIN...TO LIMIT ANY CONVECTIVE POTENTIAL
ALONG AND EAST OF THE DRYLINE FEATURE UNTIL AFTER 3 PM...AS
LOW LEVEL NEGATIVE THETA-E ADVECTION WILL BE NOTED ALONG AND
WEST OF THE DRYLINE WITH NEUTRAL OR SLIGHT NEGATIVE THETA-E
ADVECTION AT MID LEVELS...700 MB. TO ACCOUNT FOR POSSIBLE
CONVECTIVE INITIATION AFTER 3 PM...OUR TEAM ADDED MENTION OF
ISOLATED THUNDERSTORM EAST OF A LUSK TO KIMBALL LINE...IN CASE
CONVECTIVE INHIBITION...CIN...CAN BE ERODED SUFFICIENTLY. WE
CONCUR WITH STORM PREDICTION CENTER DAY 1 OUTLOOK AND THEIR
REASONING.

FOR THIS EVENING...LOW LEVEL WINDS OVER FAR EASTERN WYOMING
AND WESTERN NEBRASKA WILL BACK...ADVECTING LOW LEVEL MOISTURE
NORTHWESTWARD ROUGHLY EAST OF A LUSK TO PINE BLUFFS LINE...
AND SETTING UP A DECENT LOW LEVEL CONVERGENCE AXIS ALONG AND
EAST OF THE WYOMING AND NEBRASKA STATE LINE. BOTH THE NAM AND
GFS GIVE INDICATIONS THAT CONVECTIVE INITIATION WILL TAKE PLACE
MORE ROBUSTLY AFTER 6 PM THIS EVENING ALONG AND EAST OF THE
WYOMING-NEBRASKA STATE LINE...THUS WE HAVE INCLUDED ISOLATED
TO SCATTERED THUNDERSTORMS THROUGH 9 PM ALONG AND EAST OF THE
STATE LINE...WITH A FEW STORMS POSSIBLY SEVERE DUE TO ADEQUATE
SHEAR AND INSTABILITY.

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 345 AM MDT FRI MAY 17 2013

MODELS HAVING SOME DIFFICULTY WITH THE MOVEMENT OF THE UPPER
SYSTEM AFFECTING THE REGION MONDAY...WITH THE GFS MORE PROGRESSIVE
THAN THE ECMWF. REMAINING COOL TO MILD MONDAY AND TUESDAY WITH
DECENT CHANCES FOR SHOWERS AND A FEW STORMS. DRIER AND WARMER WEDS
INTO THURSDAY WITH UPPER FLOW GRADUALLY BACKING TO SW AHEAD OF
NEXT UPPER LOW THAT WILL DROP OVER THE PACIFIC NW WEDS. SHOULD SEE
AN UPTICK IN CONVECTION LATE WEDS AND THURSDAY AS ANY IMPULSES
EJECT NORTHEAST FROM THIS SYSTEM AND ACROSS THE CWA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1240 PM MDT FRI MAY 17 2013

21Z TO 00Z...ISOLATED THUNDERSTORMS DEVELOPING EAST OF A LUSK
TO KIMBALL LINE. SOUTH TO SOUTHWEST WINDS GUSTING UP TO 38 KNOTS
AT AERODROMES. VFR PREVAILING OUTSIDE OF THUNDERSTORMS WITH
SCATTERED TO BROKEN CLOUDS AT OR ABOVE 8000 FEET AGL.

00Z TO 06Z...ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AND
INCREASING IN COVERAGE EAST OF A LUSK TO KIMBALL LINE WITH A
FEW STORMS POSSIBLY SEVERE EARLY IN THE EVENING OVER WESTERN
NEBRASKA AND EASTERN NIOBRARA COUNTY...PRODUCING SEVERE
TURBULENCE...POSSIBLE STRONG WINDS...HAIL AND HEAVY RAIN.
ELSEWHERE...VFR PREVAILS WITH WINDS VEERING TO WEST AND
DECREASING.

AFTER 06Z...VFR WITH DECREASING CLOUDINESS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...HAMMER
AVIATION...RUBIN
Hazardous weather outlook, May 17, 1:44 PM MDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
144 PM MDT FRI MAY 17 2013

WYZ101>119-181445-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
144 PM MDT FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON-SEVERE THUNDERSTORMS WILL DEVELOP AFTER 3 PM EAST OF A
LUSK TO TORRINGTON LINE. STORM MOVEMENT WILL BE TO THE NORTHEAST AT
20 MPH.

ISOLATED THUNDERSTORMS WILL CONTINUE EAST OF A LUSK TO TORRINGTON
LINE FROM 6 PM TO 9 PM...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE
OVER EASTERN NIOBRARA COUNTY...PRODUCING ONE INCH DIAMETER HAIL OR
LARGER AND WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-181445-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
144 PM MDT FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH
STORM MOVEMENT TO THE NORTHEAST AT 20 MPH. A FEW OF THE THUNDERSTORMS
NORTH OF A LUSK TO ALLIANCE LINE MAY BECOME SEVERE AFTER 3
PM...PRODUCING QUARTER SIZE HAIL OR LARGER...OR WIND GUSTS IN EXCESS
OF 60 MPH.

THUNDERSTORMS MAY INCREASE IN COVERAGE AND INTENSITY BETWEEN 6 PM
AND 9 PM THIS EVENING...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE
EAST OF A LUSK TO KIMBALL LINE...PRODUCING QUARTER SIZE HAIL OR
LARGER OR WIND GUSTS IN EXCESS OF 60 MPH. STORM MOVEMENT WILL BE TO
THE NORTHEAST AT 25 MPH.

AFTER 9 PM THIS EVENING...ISOLATED TO SCATTERED THUNDERSTORMS WILL
DECREASE IN COVERAGE AND INTENSITY AS STORMS PROPAGATE NORTHEASTWARD
WITH ANY THUNDERSTORMS ENDING FROM CHADRON TO SIDNEY BY OR NEAR
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL
OCCUR ON SATURDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SUNDAY AND MONDAY. SEVERE STORMS ARE NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE PANHANDLE THIS AFTERNOON
FROM 3 PM THROUGH 9 PM THIS EVENING FOR AREAS ALONG AND EAST OF A
LINE FROM LUSK TO KIMBALL...WITH THE GREATEST THREAT AREA EAST OF A
HARRISON TO SIDNEY LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:42 PM MDTSpecial Weather StatementCYSDawes48 min
May 17, 2:43 PM MDTSpecial Weather StatementCYSBox Butte17 min
May 17, 3:05 PM MDTSevere Thunderstorm WarningCYSBox Butte55 min
May 17, 3:06 PM MDTSpecial Weather StatementCYSSioux39 min
May 17, 3:28 PM MDTSevere Thunderstorm WarningCYSDawes62 min
May 17, 3:49 PM MDTTornado WarningCYSDawes26 min
May 17, 4:05 PM MDTSpecial Weather StatementCYSBox Butte25 min
May 17, 4:20 PM MDTTornado WarningCYSDawes25 min
May 17, 4:54 PM MDTSpecial Weather StatementCYSSioux51 min
May 17, 5:51 PM MDTSpecial Weather StatementCYSCheyenne24 min
May 17, 5:59 PM MDTSevere Thunderstorm WarningCYSCheyenne46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.